I’ve been on the Depo shot over a year and I’m still bleeding and it’s getting so annoying. When I get the shot it will stop for like the first two weeks then the bleeding comes back and while having intercourse I feel like I’m not as wet as I use to be down there now... it’s embarrassing with my partner I feel like he feels like he isn’t doing his part when he is. I just want to enjoy my sex life without worrying if I’m bleeding or not any advice?
It's one of the things that can happen with Depo. I got it sometimes. It may not be going to suit you very well, if it's still happening this far along the line.
Usually 2 or 3 shots & it settles down.
You can force-stop the bleeding by getting your shots earlier, but I wouldn't advise it. You'd be overdosing, & it can cause other side effects & long term problems.
I tried it when I was in the first few years of Depo. I got lots of hormonal symptoms, & long term issues.
- Depo-Provera Information for Consumers
- Depo-Provera Information for Healthcare Professionals (includes dosage details)
- Side Effects of Depo-Provera (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Depo-Provera - I took one dose of depo provera and did not like the side effects. I was experiencing
Posted 16 May 2013 • 1 answer
Posted 29 Jan 2014 • 1 answer
Posted 15 May 2015 • 1 answer
Posted 20 Jun 2016 • 2 answers
Posted 2 Apr 2018 • 1 answer